# SDR SWAA2023090787226

- Difficulty date: August 9, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR INTERCOSTAL CORRODED NEAR LAV MOUNT FITTING AT STA.947+2; LBL 50'. AREA MARKED.<[01] BLENDED CORROSION PER SRM 51-10-02. REMOVED .058' OF MATERIAL. REMAINING THICKNESS .092'. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] VERIFIED BLENDED CORROSION PER SRM 51-10-02. REMOVED .058' OF MATERIAL. REMAINING THICKNESS .092'. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] REMOVED AND REPLACED INTERCOSTAL FROM STA. 947 TO STA. 967; LBL 50' PER SRM 51-40-02.;[04] INSTALLED 4EA. ADHESIVELY BONDED NUTPLATES ON INTERCOSTAL FROM STA. 947 TO STA. 967; LBL 50' PER SRM 51-40-10-2R-0. PUSH TEST -GOOD.;[05] RAJESH ALI (TECHNICIAN); 17-AUG-2023 10:20 UTC INSTALLED 4EA. ADHESIVELY BONDED NUTPLATES ON INTERCOSTAL FROM STA. 947 TO STA. 967; LBL 50' PER SRM 51-40-10-2R-0. PUSH TEST -GOOD.
